I discontinued Fetzima a month ago because the sweating was so extreme. Nothing has changed. The extreme sweating has continued. What did this drug do to my system?
Hi Leizag. Not only is extreme sweating a side effect from Fetzima it is also a symptom from withdrawal or discontinuation syndrome. These drugs are poison (imo) and I will never take another one. I can't wait to be off it. How did you go off this medication? I have been tapering off at 10% every 10-14 days and I'm down from 60 mg to 20 mg. The extreme sweating is almost gone now; but I still need a fan on me at all times.
- Fetzima Information for Consumers
- Fetzima Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fetzima (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jun 2012 • 1 answer
Updated 29 Oct 2014 • 1 answer
Updated 2 Jan 2015 • 1 answer
Updated 28 Jun 2016 • 1 answer
Updated 18 Oct 2018 • 1 answer